# SDR DL72W952891

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CORRODED BOTTOM SIDE OF FLOOR SUPPORT AT STA 1110 TO 1130, RBL 24 I/B AND O/B NUTPLATE HOLES.  REPAIRED PER SRM 53-20-11, FOUND AT HMV.
